what stuff you're going through! whew! when did this rash first start? do you think that maybe you're exposed to something causing an allergy effect before this starts...like a food or fabric? i'm going to check my books on your meds and see what dermatological effects they may cause.
i've heard simialr stories like this in the past.
it's very stressful not having insurance. what about a University clinic? like a teaching hospital. i pay out of pocket for my rheummy and PCP. i'm going broke...and thus, really don't follow my appts as supposed to. but what can ya do? gotta eat right??!!
i would definitely keep in contact with the rheummy even if it's by phone...rashes are nothing to fool with and especially ones with swelling.
do you run fevers with this rash?
i wish you well
talk to you soon
Hi every one,
Thank you all so much for the advice and the laughs. I still have the rash only now it goes every where, but only lasts a few hours at a time. I plan on going to my doctor and getting a bunch of blood tests done. When I can I will also seek the advice of a dermatologist. Have to wait for ins. In the mean time I'm kinda getting used to it. If it gets really bad or other symptoms appear I will go to ER. You all are great and funny too . Thanks again. Donna
Hey Ducky - is Temovate cream over the counter? what exactly is it?
Donna, have you noticed any association to getting the rash and something else going on? LIke taking an Rx or a vitamin? Certain stresses or foods?
When I was taking my plaquenil, I had a few red bumps on my back (a bit of a rash) and now that I am off of it...wholly cow!! it is all over and itchy and last night my husband put some cream on it and it made it worse since at that point it was starting to hurt.
Since you have Lupus, it could be caused by that? or with these pesty autoimmunes it is so hard to say I'm sorry you are miserable
It looks like Ducky gave some good suggestions for cream and I Just wanted to add you came to the right place.
Hmmm, I'll take a closer look at my stuff. THanks.